Implementation of an optimal first-order method for strongly convex total variation regularization

Tobias Lindstrøm Jensen, Jakob Heide Jørgensen, Per Christian Hansen, Søren Holdt Jensen

Research output: Contribution to journalJournal articleResearchpeer-review

59 Citations (Scopus)
225 Downloads (Pure)
Original languageEnglish
JournalBIT Numerical Mathematics
Volume52
Issue number2
Pages (from-to)329-356
Number of pages28
ISSN0006-3835
DOIs
Publication statusPublished - 12 Jun 2012

Cite this

@article{43290c844cc3462bb8f641d5809ac0dd,
title = "Implementation of an optimal first-order method for strongly convex total variation regularization",
author = "Jensen, {Tobias Lindstr{\o}m} and J{\o}rgensen, {Jakob Heide} and Hansen, {Per Christian} and Jensen, {S{\o}ren Holdt}",
year = "2012",
month = "6",
day = "12",
doi = "10.1007/s10543-011-0359-8",
language = "English",
volume = "52",
pages = "329--356",
journal = "BIT Numerical Mathematics",
issn = "0006-3835",
publisher = "Springer",
number = "2",

}

Implementation of an optimal first-order method for strongly convex total variation regularization. / Jensen, Tobias Lindstrøm; Jørgensen, Jakob Heide; Hansen, Per Christian; Jensen, Søren Holdt.

In: BIT Numerical Mathematics, Vol. 52, No. 2, 12.06.2012, p. 329-356.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - Implementation of an optimal first-order method for strongly convex total variation regularization

AU - Jensen, Tobias Lindstrøm

AU - Jørgensen, Jakob Heide

AU - Hansen, Per Christian

AU - Jensen, Søren Holdt

PY - 2012/6/12

Y1 - 2012/6/12

UR - http://www.scopus.com/inward/record.url?scp=84862527511&partnerID=8YFLogxK

UR - http://www.imm.dtu.dk/~pcha/TVReg/

U2 - 10.1007/s10543-011-0359-8

DO - 10.1007/s10543-011-0359-8

M3 - Journal article

VL - 52

SP - 329

EP - 356

JO - BIT Numerical Mathematics

JF - BIT Numerical Mathematics

SN - 0006-3835

IS - 2

ER -